# SDR 99ZZZX2895

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N222HX
- Make and model: Bell 222U
- Aircraft serial: 47533
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 4021541772
- Condition: Precessing
- Location: Cockpit
- Part time: 248 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADI PRECESSING TO THE RIGHT 5 DEGREES CONSTANTLY.  REF:  MCN NR 81.  REMOVED AND REPLACED.
